# SDR USAA2012012600002

- Difficulty date: January 25, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 71,827 hours, 32,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY PATHWAY LIGHT LENS IS MISSING AT 26L.  INSTALLED LENS AT 26L FOR SEAT MOUNTED EMERGENCY PATHWAY LIGHT.
